# SDR DXTA2010080904187

- Difficulty date: August 8, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N686QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605661
- Aircraft time: 3,243 hours, 2,534 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HAD VISIBLE SMOKE IN COCKPIT ON TAKEOFF, THRU ABOUT 2K FT, WITH APU RUNNING. SMOKE SEEMED TO BE ISOLATED TO COCKPIT AREA. SMOKE DISSIPATED ON ITS OWN IN A VERY SHORT TIME.  COULD NOT DUPLICATE, ENGINES AND APU BLEED AIR SYS CHECKS OK.
